# SDR FDEA202504170604

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 34,994 hours, 19,996 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: No Discrepancy
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON RH WING CENTER FLAP LOWER SKIN RIB10-RIB12 BETWEEN S2.2 AND REAR   SPAR REQUIRES EVALUATION FOR CONFORMITY. EXISTING REPAIR ON RH WING CENTER FLAP LOWER SKIN RIB10-RIB12 BETWEEN S2.2 AND REAR   SPAR WAS EVALUATED AND FOUND NOT IN CONFORMITY WITH A300-600F SRM57-50-00 FIG.205.   REPAIRED PER EA 6-5750-T0383250. TITLE: WINGS - FLIGHT SURFACES - EXISTING REPAIRS ON   RH CENTER FLAP LOWER SKIN. EO: 6-5100-7-5000 D7 PT1 WAS COMPLETED. TITLE: STRUCTURES -   REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14   CFR121.707. THE REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM6-2-100.   RSC TRACKING EA: 6-5750-T0383250 WAS ISSUED AND COMPLETED.
